-
2
-
-
0002715573
-
Généralisation du schéma de nessyahu-tadmor pour une équation. Hyperbolique à deux dimensions d'espace
-
série I
-
Arminjon, P., Viallon, M.C. (1995): Généralisation du schéma de Nessyahu-Tadmor pour une équation. hyperbolique à deux dimensions d'espace. C.R. Acad. Sci. Paris, t. 320, série I, pp. 85-88
-
(1995)
C.R. Acad. Sci. Paris
, vol.320
, pp. 85-88
-
-
Arminjon, P.1
Viallon, M.C.2
-
3
-
-
0031520155
-
A Roe-type Riemann solver for hyperbolic systems with relaxation based on time-dependent wave decomposition
-
Bereux, F., Sainsaulieu, L. (1997): A Roe-type Riemann solver for hyperbolic systems with relaxation based on time-dependent wave decomposition. Numer. Math. 77, 143-185
-
(1997)
Numer. Math.
, vol.77
, pp. 143-185
-
-
Bereux, F.1
Sainsaulieu, L.2
-
4
-
-
34547419627
-
The piecewise parabolic method (PPM) for gas-dynamical simulations
-
Colella, P., Woodward, P. (1984): The piecewise parabolic method (PPM) for gas-dynamical simulations. JCP 54, 174-201
-
(1984)
JCP
, vol.54
, pp. 174-201
-
-
Colella, P.1
Woodward, P.2
-
5
-
-
0039404268
-
A high-resolution Lax-Friedrichs scheme for Hyperbolic conservation laws with source term
-
Preprint
-
Erbes, G.: A high-resolution Lax-Friedrichs scheme for Hyperbolic conservation laws with source term. Application to the Shallow Water equations. Preprint.
-
Application to the Shallow Water Equations
-
-
Erbes, G.1
-
6
-
-
0000935266
-
A finite difference method for the numerical computation of discontinuous solutions of the equations of fluid dynamics
-
Godunov, S.K. (1959): A finite difference method for the numerical computation of discontinuous solutions of the equations of fluid dynamics. Mat. Sb. 47, 271-290
-
(1959)
Mat. Sb.
, vol.47
, pp. 271-290
-
-
Godunov, S.K.1
-
7
-
-
40749159424
-
High resolution schemes for hyperbolic conservation laws
-
Harten, A. (1983): High resolution schemes for hyperbolic conservation laws. JCP 49, 357-393
-
(1983)
JCP
, vol.49
, pp. 357-393
-
-
Harten, A.1
-
8
-
-
33749725182
-
Uniformly high order accurate essentially non-oscillatory schemes. III
-
Harten, A., Engquist, B., Osher, S., Chakravarthy, S.R. (1982): Uniformly high order accurate essentially non-oscillatory schemes. III, JCP 71, 231-303
-
(1982)
JCP
, vol.71
, pp. 231-303
-
-
Harten, A.1
Engquist, B.2
Osher, S.3
Chakravarthy, S.R.4
-
9
-
-
0039477453
-
Uniformly high order accurate non-oscillatory scheme. I
-
Harten A., Osher, S. (1982): Uniformly high order accurate non-oscillatory scheme. I, SINUM 24, 229-309
-
(1982)
SINUM
, vol.24
, pp. 229-309
-
-
Harten, A.1
Osher, S.2
-
10
-
-
84983109360
-
A piecewise-parabolic dual-mesh method for the Euler equations
-
Huynh, H. (1995): A piecewise-parabolic dual-mesh method for the Euler equations. AIAA-95-1739-CP, The 12th AIAA CFD Conf.
-
(1995)
AIAA-95-1739-CP, The 12th AIAA CFD Conf.
-
-
Huynh, H.1
-
11
-
-
0032206542
-
Non-oscillatory central schemes for multidimensional hyperbolic conservation laws
-
in press
-
Jiang, G.S., Tadmor, E.: Non-oscillatory central schemes for multidimensional hyperbolic conservation laws. SIAM J. Sci. Comput. (in press)
-
SIAM J. Sci. Comput.
-
-
Jiang, G.S.1
Tadmor, E.2
-
12
-
-
84990701264
-
The relaxation schemes for systems of conservation laws in arbitrary space dimensions
-
Jin, S., Xin, Z. (1995): The relaxation schemes for systems of conservation laws in arbitrary space dimensions. CPAM 48, 235-276
-
(1995)
CPAM
, vol.48
, pp. 235-276
-
-
Jin, S.1
Xin, Z.2
-
13
-
-
84980078953
-
Weak solutions of non-nonlinear hyperbolic equations and their numerical computations
-
Lax, P.D. (1954): Weak solutions of non-nonlinear hyperbolic equations and their numerical computations. CPAM 7, 159-193
-
(1954)
CPAM
, vol.7
, pp. 159-193
-
-
Lax, P.D.1
-
14
-
-
2442433925
-
Towards the ultimate conservative difference scheme, V. A second order sequel to Godunov's method
-
van Leer, B. (1979): Towards the ultimate conservative difference scheme, V. A second order sequel to Godunov's method. JCP 32, 101-136
-
(1979)
JCP
, vol.32
, pp. 101-136
-
-
Van Leer, B.1
-
15
-
-
0037953258
-
Positive schemes for solving multi-dimensional hyperbolic systems of conservation Laws
-
Liu, X.-D., Lax, P.D. (1996): Positive Schemes for Solving Multi-dimensional Hyperbolic Systems of Conservation Laws. CFD Journal 5, 1-24
-
(1996)
CFD Journal
, vol.5
, pp. 1-24
-
-
Liu, X.-D.1
Lax, P.D.2
-
16
-
-
1542576022
-
Nonoscillatory high order accurate self similar maximum principle satisfying shock capturing schemes. I
-
Liu, X.-D., Osher, S. (1996): Nonoscillatory high order accurate self similar maximum principle satisfying shock capturing schemes. I. SINUM 33, 760-779
-
(1996)
SINUM
, vol.33
, pp. 760-779
-
-
Liu, X.-D.1
Osher, S.2
-
18
-
-
28144455569
-
Non-oscillatory central differencing for hyperbolic conservation laws
-
Nessyahu, N., Tadmor, E. (1990): Non-oscillatory central differencing for hyperbolic conservation laws. JCP 87, 408-448
-
(1990)
JCP
, vol.87
, pp. 408-448
-
-
Nessyahu, N.1
Tadmor, E.2
-
19
-
-
0028374735
-
On the convergence rate of Godunov-type schemes
-
Nessyahu, H., Tadmor, E., Tassa, T. (1994): On the convergence rate of Godunov-type schemes. SINUM 31, 1-16
-
(1994)
SINUM
, vol.31
, pp. 1-16
-
-
Nessyahu, H.1
Tadmor, E.2
Tassa, T.3
-
20
-
-
84966232121
-
On the convergence of difference approximating to scalar conservation laws
-
Osher, S., Tadmor, E. (1988): On the convergence of difference approximating to scalar conservation laws. Math. Comp. 50, 15-51
-
(1988)
Math. Comp.
, vol.50
, pp. 15-51
-
-
Osher, S.1
Tadmor, E.2
-
21
-
-
2942757053
-
Approximate Riemann solvers, parameter vectors, and difference schemes
-
Roe, P. (1981): Approximate Riemann solvers, parameter vectors, and difference schemes. JCP 43, 357-372
-
(1981)
JCP
, vol.43
, pp. 357-372
-
-
Roe, P.1
-
22
-
-
0025435747
-
A numerical study of the convergence properties of ENO schemes
-
Rogerson, A., Meiburg, E. (1990): A numerical study of the convergence properties of ENO schemes. J. Sci. Comput. 5, 127-149
-
(1990)
J. Sci. Comput.
, vol.5
, pp. 127-149
-
-
Rogerson, A.1
Meiburg, E.2
-
23
-
-
84966199917
-
A third-order accurate variation nonexpansive difference scheme for single conservation laws
-
Sanders, R. (1988): A third-order accurate variation nonexpansive difference scheme for single conservation laws. Math. Comp. 51, 535-558
-
(1988)
Math. Comp.
, vol.51
, pp. 535-558
-
-
Sanders, R.1
-
24
-
-
0039404239
-
-
Private communication
-
Sanders, R.: Private communication
-
-
-
Sanders, R.1
-
25
-
-
0001540763
-
A high resolution staggered mesh approach for nonlinear hyperbolic systems of conservation laws
-
Sanders, R., Weiser, A. (1992): A high resolution staggered mesh approach for nonlinear hyperbolic systems of conservation laws. JCP 1010, 314-329
-
(1992)
JCP
, vol.1010
, pp. 314-329
-
-
Sanders, R.1
Weiser, A.2
-
26
-
-
0021513424
-
High resolution schemes using flux limiters for Hyperbolic conservation laws
-
Sweby, P. (1984): High resolution schemes using flux limiters for Hyperbolic conservation laws. SINUM 21, 995-1001
-
(1984)
SINUM
, vol.21
, pp. 995-1001
-
-
Sweby, P.1
-
27
-
-
0025436444
-
Numerical experiments on the accuracy of ENO and modified ENO schemes
-
Shu, C.-W. (1990): Numerical experiments on the accuracy of ENO and modified ENO schemes. JCP 5, 127-149
-
(1990)
JCP
, vol.5
, pp. 127-149
-
-
Shu, C.-W.1
-
28
-
-
2942705023
-
A survey of several finite difference methods for systems of nonlinear hyperbolic conservation laws
-
Sod, G. (1978): A survey of several finite difference methods for systems of nonlinear hyperbolic conservation laws. JCP 22, 1-31
-
(1978)
JCP
, vol.22
, pp. 1-31
-
-
Sod, G.1
-
30
-
-
48749139407
-
The numerical simulation of two-dimensional fluid flow with strong shocks
-
Woodward, P., Colella, P. (1988): The numerical simulation of two-dimensional fluid flow with strong shocks. JCP 54, 115-173
-
(1988)
JCP
, vol.54
, pp. 115-173
-
-
Woodward, P.1
Colella, P.2
|